# SDR PNSA970819

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473079
- Condition: Dirty
- Location: Cargo Compt
- Part time: 1,225 hours
- Component: Walter Kidde, 473079
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB, CARGO SMOKE LIGHT ILLUMINATED.  FIRE BOTTLE WAS DISCHARGED LIGHT REMAINED ON.  FLIGHT ATTENDANT CHECKED BULKHEAD FOR SMOKE AND HEAT, NONE FOUND.  FLIGHT RETURNED WITHOUT INCIDENT.
